Philippe Sosoe

Philippe Sosoe

Assistant Professor and Milstein Fellow
Mathematics

Research Interests

Probability:  I am interested in probabilistic models inspired by statistical mechanics, in particular percolation and its many variants, random matrices and spin systems. The tools employed to analyze this tend to be analytic, and in this vein I also have an interest in partial differential equations.

Selected Publications

  • Sublinear variance in first-passage percolation for general distributions (with M. Damron and J. Hanson), Probab. Theory Relat. Fields Vol. 163, no. 1-2 (2015) 223-258.
  • Regularity conditions in the CLT for linear eigenvalue statistics of Wigner matrices (with Percy Wong),  Advances in Mathematics, Vol. 249, (2013), 37-87.
  • Fixed energy universality for Dyson Brownian motion (with B. Landon and H.T. Ya), arXiv:1609.09011

Education

Ph.D. Mathematics, Princeton University, 2014
B.Sc., Mathematics, McGill University, 2009